# SDR ACE0910204

- Difficulty date: September 10, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 42,056 hours, 36,968 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1143890424
- Part serial: B1284
- Condition: Ruptured
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL LEAKING FROM LT ENGINE OB LOWER DRAIN.  REPLACED LOW PSI FUEL PUMP DUE FAILED PRESSURE RELIEF DIAPHRAGM.
